# SDR UPS98827413

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5758571503
- Condition: Cracked
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 1280 ABOVE STR 33R, THE SEAT TRACK SUP[PORT FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 5758571 AND SRM 51-1-20D.
